# SDR DXTA200500902

- Difficulty date: August 16, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N722QS
- Make and model: Gulstm 200
- Aircraft serial: 093
- Aircraft time: 1,115 hours, 639 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Bird Strike
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE DURING T/O ROLL OUT OF KSAV.  ABORTED AT ABOUT 100 KTS.  ACCOMPLISHED BIRD STRIKE INSPECTION IN ACCORDANCE WITH G200 MAINTENANCE MANUAL CHAPTER 05-55-00, NO DISCREPANCIES NOTED.
